H. Aratyn ; J. F. Gomes ; A. H. Zimerman - On Hamiltonian Formalism for Dressing Chain Equations of Even Periodicity

ocnmp:10161 - Open Communications in Nonlinear Mathematical Physics, November 10, 2022, Volume 2 - https://doi.org/10.46298/ocnmp.10161
On Hamiltonian Formalism for Dressing Chain Equations of Even PeriodicityArticle

Authors: H. Aratyn ; J. F. Gomes ORCID; A. H. Zimerman

    We propose a Hamiltonian formalism for N periodic dressing chain with the even number N. The formalism is based on Dirac reduction applied to the N+1 periodic dressing chain with the odd number N+1 for which the Hamiltonian formalism is well known. The Hamilton dressing chain equations in the N even case depend explicitly on a pair of conjugated Dirac constraints and are equivalent to A(1)N1 invariant symmetric Painlevé equations.


    Volume: Volume 2
    Published on: November 10, 2022
    Accepted on: November 8, 2022
    Submitted on: October 17, 2022
    Keywords: Nonlinear Sciences - Exactly Solvable and Integrable Systems,Mathematical Physics

    Classifications

    1 Document citing this article

    Consultation statistics

    This page has been seen 343 times.
    This article's PDF has been downloaded 198 times.